# SDR EIA2004083

- Difficulty date: September 2, 2004
- Submitted: September 28, 2004
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- Aircraft time: 111,856 hours, 24,125 cycles
- Engine: Pwa JT9D7A
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN INTERIOR RT STRINGER 22 BS 160-220 CORRODED.  REMOVED CORROSION FOUND OUT OF LIMITS, REPLACED STRINGER 22R BS 140-220 IAW SRM 51-30-02 AND 53-10-01.
